Alert archive / Texas / Gale Watches in 2016
Gale Watch 2, NWS Brownsville, TX
NWS Brownsville, TX issued this gale watch at Mar 7, 2016, 3:46 AM CST. It took effect at Mar 8, 2016, 9:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 7, 2016, 3:46 AM CST (09:46 UTC)
- In effect from
- Mar 8, 2016, 9:00 PM CST
- Expired
- Mar 8, 2016, 4:19 PM CST
- In force
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
107 WHUS74 KBRO 070946 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 346 AM CST MON MAR 7 2016 ...HAZARDOUS MARINE CONDITIONS UNDERWAY AND EXPECTED TO CONTINUE FOR MUCH OF THE WEEK... .THE DIFFERENCE BETWEEN HIGH PRESSURE RIDGE ACROSS THE SOUTHEAST UNITED STATES AND INTENSIFYING TROUGH OF LOW PRESSURE FROM WEST TEXAS THROUGH THE SIERRA MADRE WILL MAINTAIN HAZARDOUS WINDS AND SEAS THROUGH TUESDAY. THE STRENGTHENING TROUGH WILL FURTHER INCREASE SOUTHERLY WINDS TUESDAY NIGHT WITH FREQUENT GALE FORCE GUSTS LIKELY AND SEAS BUILDING EVEN HIGHER. GMZ170-175-072200- /O.EXT.KBRO.SC.Y.0017.000000T0000Z-160309T0300Z/ /O.NEW.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 346 AM CST MON MAR 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED INTO TUESDAY EVENING. * WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH EARLY TUESDAY...DIMINISHING TO 20 BY TUESDAY AFTERNOON. SOUTH WINDS INCREASING AGAIN TO 25 TO 30 KNOTS WITH GUSTS TO 35 TO 38 KNOTS TUESDAY NIGHT. * WAVES/SEAS...GULF SEAS WILL CONTINUE AT 6 TO 8 FEET WITH OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...AND BUILD TO 8 TO 10 FEET WITH OCCASIONAL SEAS TO 12 FEET TUESDAY NIGHT. THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS THROUGH EARLY TUESDAY...AND POTENTIALLY VERY ROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ130-132-135-072200- /O.EXT.KBRO.SI.Y.0012.000000T0000Z-160308T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 346 AM CST MON MAR 7 2016 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS...SOUTHEAST WINDS INCREASING TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY AND THIS EVENING...THEN CONTINUING AROUND 20 KNOTS OVERNIGHT. * WAVES AND CHOP...WAVES MAY BUILD TO 3 FEET IN THE CENTER CHANNEL OF LAGUNA MADRE BAY BETWEEN 11 AM AND SUNSET...AND BE AROUND 2 FEET OTHERWISE. WATERS WILL BE ROUGH THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-072200- /O.EXT.KBRO.SC.Y.0017.000000T0000Z-160309T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 346 AM CST MON MAR 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH 9 AM TUESDAY...THEN DIMINISHING TO OR BELOW 20 KNOTS BETWEEN 9 AM AND NOON TUESDAY. WINDS INCREASING AGAIN TUESDAY NIGHT...REACHING 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH 3 AM WEDNESDAY MORNING. * WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...THEN BUILD BRIEFLY TO 8 TO 10 FEET WITH OCCASIONAL SEAS NEAR 12 FEET TUESDAY EVENING. THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS THROUGH EARLY TUESDAY...AND POTENTIALLY VERY ROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 52/BSG
3 follow-up statements
350 WHUS74 KBRO 072310 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 510 PM CST MON MAR 7 2016 ...HAZARDOUS MARINE CONDITIONS UNDERWAY AND EXPECTED TO CONTINUE FOR MUCH OF THE WEEK... .THE PRESSURE DIFFERENCE BETWEEN AN AREA OF HIGH PRESSURE ACROSS THE SOUTHEAST UNITED STATES AND INTENSIFYING TROUGH OF LOW PRESSURE FROM WEST TEXAS THROUGH THE SIERRA MADRE WILL MAINTAIN HAZARDOUS WINDS AND SEAS THROUGH TUESDAY. THE STRENGTHENING TROUGH WILL FURTHER INCREASE SOUTHERLY WINDS TUESDAY NIGHT WITH FREQUENT GALE FORCE GUSTS LIKELY AND SEAS BUILDING EVEN HIGHER. GMZ170-175-080930- /O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0300Z/ /O.CON.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 510 PM CST MON MAR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... * WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH EARLY TUESDAY...DIMINISHING TO 20 KNOTS BY TUESDAY AFTERNOON. THE SOUTH WINDS WILL INCREASE AGAIN TO 25 TO 30 KNOTS WITH GUSTS TO 35 TO 38 KNOTS TUESDAY NIGHT. * WAVES/SEAS...GULF SEAS WILL CONTINUE AT 6 TO 8 FEET WITH OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...AND BUILD TO 8 TO 10 FEET WITH OCCASIONAL SEAS TO 12 FEET TUESDAY NIGHT. THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS THROUGH EARLY TUESDAY...AND POTENTIALLY VERY ROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ130-132-135-080930- /O.CON.KBRO.SI.Y.0012.000000T0000Z-160308T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 510 PM CST MON MAR 7 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS...SOUTHEAST WINDS INCREASING TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING...THEN CONTINUING AROUND 20 KNOTS OVERNIGHT. * WAVES AND CHOP...WAVES MAY BUILD TO 3 FEET IN THE CENTER CHANNEL OF LAGUNA MADRE BAY BETWEEN 11 AM AND SUNSET...AND BE AROUND 2 FEET OTHERWISE. WATERS WILL BE ROUGH THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-080930- /O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 510 PM CST MON MAR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH 9 AM TUESDAY...THEN DIMINISHING TO OR BELOW 20 KNOTS BETWEEN 9 AM AND NOON TUESDAY. WINDS INCREASING AGAIN TUESDAY NIGHT... REACHING 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH 3 AM WEDNESDAY MORNING. * WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...THEN BUILD BRIEFLY TO 8 TO 10 FEET WITH OCCASIONAL SEAS NEAR 12 FEET TUESDAY EVENING. THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS THROUGH EARLY TUESDAY...AND POTENTIALLY VERY ROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
732 WHUS74 KBRO 080948 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 348 AM CST TUE MAR 8 2016 ...HAZARDOUS MARINE CONDITIONS CONTINUING INTO WEDNESDAY... .THE PRESSURE DIFFERENCE BETWEEN AN AREA OF HIGH PRESSURE ACROSS THE SOUTHEAST UNITED STATES AND INTENSIFYING TROUGH OF LOW PRESSURE FROM WEST TEXAS THROUGH THE SIERRA MADRE WILL MAINTAIN HAZARDOUS WINDS AND SEAS TODAY. THE STRENGTHENING TROUGH WILL FURTHER INCREASE SOUTHERLY WINDS TUESDAY NIGHT AS IT APPROACHES THE LOWER TEXAS GULF WATERS...WITH GALE FORCE GUSTS POSSIBLE AND SEAS BUILDING EVEN HIGHER. GMZ130-132-135-082200- /O.EXT.KBRO.SI.Y.0012.000000T0000Z-160308T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 348 AM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...SOUTHEAST WINDS AROUND 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS. * WAVES AND CHOP...WAVES WILL CONTINUE AT 2 FEET IN THE CENTER CHANNEL OF LAGUNA MADRE BAY. WATERS WILL BE GENERALLY ROUGH THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ170-175-082200- /O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0300Z/ /O.CON.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 348 AM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... * WINDS...SOUTHEAST WINDS AROUND 20 KNOTS TODAY. WINDS WILL INCREASE AGAIN TO 25 TO 30 KNOTS WITH A FEW GUSTS TO 35 TO 38 KNOTS TUESDAY NIGHT MAINLY AFTER 9 PM. * WAVES/SEAS...GULF SEAS WILL CONTINUE AT 6 TO 8 FEET WITH OCCASIONAL SEAS FROM 8 TO 10 FEET TODAY...AND BUILD TO 8 TO 10 FEET WITH OCCASIONAL SEAS 12 TO 14 FEET TONIGHT. THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS THROUGH TODAY...AND POTENTIALLY VERY ROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ150-155-082200- /O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 348 AM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS...SOUTHEAST WINDS 20 KNOTS EXPECTED THROUGH 9 AM TODAY...THEN DIMINISHING TO OR BELOW 20 KNOTS BETWEEN 9 AM AND NOON TUESDAY. WINDS INCREASING AGAIN TUESDAY NIGHT... REACHING 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH 3 AM WEDNESDAY MORNING. * WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH OCCASIONAL SEAS FROM 8 TO 10 FEET TODAY...THEN BUILD BRIEFLY TO 8 TO 10 FEET WITH OCCASIONAL SEAS NEAR 12 FEET TONIGHT. THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS TODAY...AND POTENTIALLY VERY ROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 52/BSG
094 WHUS74 KBRO 082219 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 419 PM CST TUE MAR 8 2016 ...HAZARDOUS MARINE CONDITIONS CONTINUING INTO WEDNESDAY... .STRONG WINDS AND ROUGH SEAS WILL PREVAIL ALONG THE LOWER TEXAS COAST DUE TO HIGH PRESSURE OVER THE GULF OF MEXICO INTERACTING WITH LOW PRESSURE OVER NORTHERN MEXICO AND SOUTH TEXAS. SMALL CRAFT ADVISORIES ARE LIKELY TO BE NEEDED THROUGH EARLY IN THE WEEKEND. GMZ130-132-135-082330- /O.EXP.KBRO.SI.Y.0012.000000T0000Z-160308T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 419 PM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... ALTHOUGH THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT FOR THE LAGUNA MADRE...MARINERS IN SMALL CRAFT WILL NEED TO EXERCISE CAUTION DUE TO BREEZY WINDS OVERNIGHT TONIGHT. $$ GMZ170-175-091000- /O.EXT.KBRO.SC.Y.0017.000000T0000Z-160310T0000Z/ /O.CAN.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 419 PM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...SOUTHEAST AT 22 TO 27 KNOTS. * SEAS...7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-091000- /O.EXT.KBRO.SC.Y.0017.000000T0000Z-160310T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 419 PM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...SOUTH AT 20 TO 25 KNOTS. * SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale watch went out at Mar 7, 12:18 AM CST, 3 hours 28 minutes earlier.
Area forecast discussion, Mar 7, 12:18 AM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1218 AM CST MON MAR 7 2016
.DISCUSSION...UPDATED FOR LATEST /06Z/ AVIATION DISCUSSION BELOW.
&&
.AVIATION...THE BIGGEST ISSUE FOR THIS PACKAGE IS WIND...AND
EVERYTHING IS LINING UP FOR A SOLID BLOW ON MONDAY INTO EARLY
MONDAY EVENING. WELL ADVERTISED DIGGING UPPER TROUGH INTO SOUTHERN
CALIFORNIA BY MIDDAY AND ON INTO SONORA MEXICO THIS EVENING WILL
TIGHTEN THE LOW LEVEL GRADIENT...WITH 30 TO 42 KNOT WINDS FROM THE
SURFACE TO THE BASE OF THE INVERSION BETWEEN 18Z AND 21Z IN THE
MID VALLEY. EVEN WITH POTENTIAL FOR BROKEN VFR SKIES TO PREVAIL
ESPECIALLY CLOSER TO THE COAST...EVEN WITH SLIGHT TAMPING DOWN OF
THE POTENTIAL MIXING GIVES GALE FORCE /34 KNOT OR HIGHER/ GUSTS
MAINLY FROM NOON THROUGH SUNSET IN MOST AREAS. MIXING OF NEAR 30
KNOT WINDS CONTINUES THROUGH AT LEAST 9 PM /03Z/ SO HAVE
MAINTAINED THESE GUSTS THROUGH THEN. DIRECTION WILL TEND TO FAVOR
SOUTH/SOUTHEAST (160 FROM TRUE NORTH) DURING TIMES OF PEAK WIND.
OTHERWISE...THE SPEEDY FLOW SHOULD KEEP THINGS WELL MIXED EVEN
DURING THE NIGHTTIME HOURS...AND IN A WARM ADVECTION PATTERN WILL
BE NEARLY IMPOSSIBLE TO FIND CEILINGS DIPPING TO IFR...AND PERHAPS
NOT EVEN TO THE LOWER MVFR CATEGORY. SO...HAVE KEPT IN THE
15-2500 FOOT RANGE BOTH THROUGH DAYBREAK MONDAY AND AGAIN THIS
EVENING...WITH WARMING TEMPERATURES MIXING UP TO 3500-4000 FEET
ONCE AGAIN FROM LATE MORNING THROUGH SUNSET MONDAY.
52/BSG
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST THIS EVENING FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ150-155-
170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGVHazardous weather outlook, Mar 6, 4:45 PM CST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 445 PM CST SUN MAR 6 2016 TXZ250-251-253>257-071100- BROOKS-KENEDY-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 445 PM CST SUN MAR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE RIO GRANDE VALLEY TO THE KING RANCH OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIND: MONDAY INTO MONDAY EVENING...SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 MPH OR HIGHER AND MAY BE CAPABLE OF CAUSING MINOR DAMAGE TO UNFASTENED ITEMS AND A FEW POWER OUTAGES. SEVERE THUNDERSTORMS: TUESDAY NIGHT...CLUSTERS OF THUNDERSTORMS...SHOULD THEY DEVELOP...WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WINDS...LARGE HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. A TORNADO IS ALSO POSSIBLE. THUNDERSTORMS: WEDNESDAY THROUGH FRIDAY...SCATTERED TO NUMEROUS THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING WILL PRODUCE GUSTY WINDS...BRIEF DOWNPOURS...HAIL...AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. TXZ248-249-252-071100- ZAPATA-JIM HOGG-STARR- 445 PM CST SUN MAR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE RIO GRANDE PLAINS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS: TUESDAY NIGHT...CLUSTERS OF THUNDERSTORMS...SHOULD THEY DEVELOP...WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WINDS...LARGE HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. A TORNADO IS ALSO POSSIBLE. THUNDERSTORMS: WEDNESDAY THROUGH FRIDAY...SCATTERED TO NUMEROUS THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING WILL PRODUCE GUSTY WINDS...BRIEF DOWNPOURS...HAIL...AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. GMZ130-132-135-150-155-170-175-071100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX-LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM-WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 445 PM CST SUN MAR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TEXAS BAY AND GULF WATERS TONIGHT DUE TO INCREASING SOUTHERLY WINDS AND INCREASING SEAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND SEAS: SOUTH WINDS WILL CONTINUE AT 20 KNOTS OR HIGHER AND SEAS 7 FEET OR HIGHER MOST OF MONDAY THROUGH MONDAY NIGHT...WITH SEAS BUILDING TOWARD 10 FEET BY TUESDAY NIGHT AND EARLY WEDNESDAY. WINDS WILL DIMINISH QUICKLY BELOW 20 KNOTS WEDNESDAY BUT SEAS WILL REMAIN HAZARDOUS BETWEEN 7 AND 10 FEET THROUGH EARLY FRIDAY. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR AT TIMES WEDNESDAY THROUGH FRIDAY. A FEW STORMS WILL CONTAIN DOWNPOURS REDUCING VISIBILITY BELOW 2 NAUTICAL MILES...WIND GUSTS NEAR GALE FORCE...AND HAIL. .SPOTTER INFORMATION STATEMENT... MARINE SPOTTER ACTIVATION MAY BE REQUIRED LATE TUESDAY NIGHT AND EARLY WEDNESDAY.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:53 AM CST | Wind Advisory | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.